# SDR ASOA2016031214581

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,900 hours, 26,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 RIVETS WITH BURN MARKS ON THEM AT FS 265 AND STR 24L, MARKED L.  5 BURN MARKS CONTAINED TO SURFACE FINISH DAMAGE ONLY.  RESTORED SURFACE FINISH TO BURN MARKS IAW SRM 51-25-16. REMOVED 3 DAMAGED RIVETS AT FS 265 AND STR 24L IAW SRM 51-42-06.  FOUND DAMAGE CONTAIN TO RIVET ONLY.  INSTALLED TEMP FASTENER, ALODINE, PRIMED AND PAINTED. ALL WORK IAW REO 601R-53-00-115, REV E.  REPAIR TYPE 3 TEMPORARY.  VALID TILL NEXT C-CHECK IN 4153 FLIGHT HOURS. RE-INSPECT EVERY 1200 FLIGHT HRS.  ALL WORK IAW REO 601R-53-00-115 REV E. TEMP REPAIR TYPE NR 3 AND SOP 5719.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
